# SDR DALA2019122097440

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,479 hours, 23,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1408909) CORROSION ON FLOOR STRINGERS BTW STA 1320 TO 1340 RBL 16.10 TO LBL 16.10. CORRECTIVE ACTION: (CORROSION LEVEL 2) REPAIRED PER B757-200 SRM 53-00-53-2R-1.
